2-Absorbing δ -Primary Fuzzy Ideals of Commutative Rings


Sönmez D. , Yeşilot G. , Onar S. , Ersoy B. A.

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI, vol.9, pp.23-29, 2018 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 9
  • Publication Date: 2018
  • Title of Journal : SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI
  • Page Numbers: pp.23-29